Journal of Function Spaces

Journal of Function Spaces / 2020 / Article

Research Article | Open Access

Volume 2020 |Article ID 5390732 | https://doi.org/10.1155/2020/5390732

Shuan Tang, Pengcheng Wu, "Composition Operator, Boundedness, Compactness, Hyperbolic Bloch-Type Space , Hyperbolic-Type Space", Journal of Function Spaces, vol. 2020, Article ID 5390732, 7 pages, 2020. https://doi.org/10.1155/2020/5390732

Composition Operator, Boundedness, Compactness, Hyperbolic Bloch-Type Space , Hyperbolic-Type Space

Academic Editor: John R. Akeroyd
Received26 May 2020
Accepted09 Jul 2020
Published01 Aug 2020

Abstract

In this paper, we obtain some characterizations of composition operators , which are induced by an analytic self-map of the unit disk , from hyperbolic Bloch type space into hyperbolic type space .

1. Introduction and Results

Let be the unit disk in the complex plane , and denote the space of all analytic functions on . Let denote the subspace of consisting of those analytic self-maps for which . For every , the linear composition operator is defined as

An important problem is to characterize the boundedness and compactness of in analytic function spaces by means of the geometric and analytic properties of . The reader is invited to the monographs [1, 2] for an excellent overview of this subject. Composition operators from the Bloch-type space into some other analytic function spaces have been much investigated in recent years, see [319] and references therein. Also, there are many works concerning composition operators from hyperbolic Bloch type spaces into some other hyperbolic classes, see [2023]. This work is intended to characterize the boundedness and compactness of composition operators from hyperbolic Bloch type spaces into hyperbolic type spaces . We start with some notations and definitions.

A positive continuous function on the interval is called normal if there exist constants and such that (i) is decreasing on [δ, 1) and ;(ii) is increasing on [δ, 1) and .

It is clear that such a normal weight function is decreasing in the neighborhood of the point and satisfies

It should be pointed out that the normal weight function has been usually used to define the mixed norm spaces [6]. Let be normal, the Bloch type space is defined as the set of all analytic functions so that

The little Bloch-type space consists of all such that

Let , . Then, the Bloch-type space becomes the so-called -Bloch space , which for reduces to the classical Bloch space . If , where and , then, we obtain the so-called logarithmic Bloch-type space which consists of all analytic functions so that

The little logarithmic Bloch-type space consists of all analytic functions and

For more results on space, see, e.g., [2426] and related references therein.

Hyperbolic function classes are subset of and are defined by using the hyperbolic derivative

It is clear that the hyperbolic derivative of the composition satisfies the chain rule

The hyperbolic Bloch-type space consists of all analytic functions with

The little hyperbolic Bloch-type space is the set of all analytic functions for which and

Replacing the derivative by hyperbolic derivative , we can define the corresponding hyperbolic -Bloch space and hyperbolic logarithmic Bloch-type space and .

For any , the function is a Möbius map of the unit disk and interchanges the points to . The Green function of is defined as

Let and be right continuous and nondecreasing. The space consists of all analytic functions in such that where is Lebesgue measure on , normalized so that the unit disk has Lebesgue measure equals to 1. The definition was introduced in [23] and was motivated by the theory of , , and , see [16, 2731] and references therein. We note that the case when and is the classic space, which was introduced by Wulan and Wu in [28] and has been much investigated in recent years. We also observe that the case when is the space introduced by Zhao in [31]. For , the spaces are subsets of space . Throughout this paper, we assume that

Otherwise, contains constant functions only (see [32]).

The corresponding hyperbolic space is defined as the set of all analytic functions in such that where is defined as before and satisfies the condition (14). Replacing the derivative by hyperbolic derivative , we can define the corresponding hyperbolic space .

Yang, Xu, and Kotilainen [30] obtained some characterizations of the boundedness and compactness of the composition operators . For an and , set and . We use to denote the characteristic function of a set .

Theorem 1 (see [18]). Assume that is a normal function and . Let , and be nonnegative and nondecreasing in . Then (i) is bounded if and only if(ii) is compact if and only if

In [11], the authors considered bounded composition operators from hyperbolic -Bloch spaces into hyperbolic space . They proved the following result.

Theorem 2. Assume that . Let , . Then the following statements are equivalent: (i) is bounded;(ii) is bounded;(iii) is bounded.

In this paper, we extend Theorem 1 to the corresponding hyperbolic classes. For a real increasing function defined on , its growth order is defined as

We obtain the following result.

Theorem 3. Suppose that is a normal function defined on and the growth order of function is strictly less than . Let , , and be nonnegative and nondecreasing in . Then, the following statements are equivalent: (1) is bounded;(2) is bounded;(3) is bounded.

It should be pointed out that there are many normal functions which satisfy the condition of Theorem 3. For example, if with , then the growth order of is . As a corollary, we obtain the following result by taking , where and .

Corollary 4. Let , and . Let , and be nonnegative and nondecreasing in . Then, the following statements are equivalent: (1) is bounded;(2) is bounded;(3) is bounded.

We now turn to the compactness of composition operator . It is clear that is not a linear space since the sum of two functions in does not necessarily belong to . It is also known that there is a natural metric in , which is defined by

The classes equipped with the metric is a complete metric space, and is a closed subspace of (see [5, 9]). Also, there is a natural metric in defined as

A similar argument shows that the classes equipped with the metric is a complete metric space (see [21, 22]).

Recall that an operator is compact if it maps any ball in onto a related relatively compact set in . This is equivalent to say that the operator is completely continuous. We obtain the following result.

Theorem 5. Suppose that is a normal function defined on and the growth order of function is strictly less than . Let , , and be nonnegative and nondecreasing in . Then, the following statements are equivalent: (1) is compact

Similarly, if we take , where and , then we have

Corollary 6. Let , and . Let , and be nonnegative and nondecreasing in . Then, the following statements are equivalent: (1) is compact

The paper is organized as follows. We shall prove Theorem 3 in section 2 and prove Theorem 5 in section 3. Throughout this paper, we use the notation to denote that there is a constant such that , and the notation to indicate that .

2. Proof of Theorem 1.1

To prove Theorem 3, we need the following Lemma [30], which gives some lower estimate of the norm of some functions in .

Lemma 7 (see [18]). Suppose that is a normal function defined on . Then, there exist two functions such that for all , for some positive constant .

We shall prove a hyperbolic version of Lemma 7.

Lemma 8. Suppose that is a normal function defined on and the growth order of function is strictly less than . Then, there exist two functions such that for all , for some positive constant .

Proof. By Lemma 7, there are two functions so that Consequently, we get Let and note that the growth order of is less than , we deduce that for positive number , there exists with , such that for all , On the other hand, since is a positive continuous function, there exists positive number such that for all , . Thus, combining (26) and (27) yields that hold for all . This implies that the functions are bounded.
Let and . Then, and This gives the following The proof follows.

We now start our proof of Theorem 1.1.

Proof of Theorem 1.1. Since is a closed subset of , it is obvious that implies . Thus, it is enough to show that and .
We first show that . Assume that (1) holds, that is is bounded. Then, for any , it follows from Theorem 1 that uniformly for all . This implies that is bounded, and we complete the proof of .
We next show that . By Lemma 8, there exist two functions such that for all , for some positive constant . Consequently, by the assumption that is bounded, we have The proof of Theorem 1.1 is completed.

3. Proof of Theorem 1.3

In this section, we shall prove Theorem 5. First, we find some test functions in . Let be a normal weight function defined in , be large and , consider a family analytic functions defined by where , , and as .

It is proved in [21] that if we take the nature number large enough, then, the sequence weakly converges to zero in .

Lemma 9 (see [33]). Let be the functions defined in (33). Then, there are natural number such that and positive constant such that for all and . Moreover, set , then where

Now, we are in a position to prove Theorem 5.

Proof of Theorem 1.3. We first show that . Let be the analytic functions defined as in Lemma 9. Therefore, there is a positive constant such that for all and . Observe that the growth order of function is less than . Arguing as we have done in Lemma 8, we can find a constant such that for all and . Take , where and . Then, and
On the other hand, by the definition of , it is clear that the analytic function sequence converges uniformly on compact subset of to . Consequently, by Lemma 9, the sequence belongs to and tends to weakly as .
Since is compact, we have Thus, it follows from Lemma 9 that This completes the proof of .

We now prove that . Suppose that (2) holds. Let , where and , and be any sequence. By the definition of compactness of , it is sufficient to show that its image has a convergent subsequence in .

Since is a normal family, there is a subsequence which converges uniformly on compact subset of to an analytic function . It is clear that also converges uniformly on compact subset of to . Consequently, the sequences and converge uniformly on compact subsets of to and .

We claim that . Indeed, for any fixed with , we have

Letting gives the desired result.

For any , by the uniform convergence, there is such that for all ,

By Theorem 1, the condition (4) implies that the composition operator is compact. Therefore, by passing once more to a subsequence and adjusting the notations, we can assume that for all , for some .

On the other hand, since (2) holds, we may find with so that

Observe that and , it follows that

Consequently, we have

Finally, by the uniform convergence on compact subset of , we can find so that for all and for all with ,

Note again that the condition (4) implies that the composition operator is compact. Thus, is also bounded, and we get from Theorem 1 that

Therefore, we have for all ,

Combining (39), (40), (43), and (46) yields

The proof of Theorem 1.3 is completed.

Data Availability

The data used to support the findings of this study are included within the article.

Conflicts of Interest

The authors declare that they have no conflicts of interest.

Acknowledgments

The authors would like to thank the referees for their careful reading and valuable suggestions, which improve the quality of this paper. This work was supported by the National Natural Science Foundation of China (grant no. 11601100) and the joint foundation of the Guizhou Provincial Science and Technology Department (grant no. [2017]7337, [2017]5726).

References

  1. C. Cowen and B. MacCluer, Composition Operators on Spaces of Analytic Functions, CRC Press, Boca Raton, 1995.
  2. J. H. Shapiro, Composition Operators and Classical Function Theory, Universitext, Springer-Verlag, New York, NY, USA, 1993. View at: Publisher Site
  3. P. Galanopoulos, “On Blog to Qlogp pullbacks,” Journal of Mathematical Analysis and Applications, vol. 337, no. 1, pp. 712–725, 2008. View at: Publisher Site | Google Scholar
  4. Z. Hu and S. Wang, “Composition operators on Bloch-type spaces,” Proceedings of the Royal Society of Edinburgh, vol. 135, no. 6, pp. 1229–1239, 2005. View at: Publisher Site | Google Scholar
  5. L. Jiang and Y. He, “Composition operators from Bα TO F(P, Q, S),” Acta Mathematica Scientia, vol. 23, no. 2, pp. 252–260, 2003. View at: Publisher Site | Google Scholar
  6. M. Kotilainen and J. Rättyä, “The essential norm of a composition operator mapping into Qk type spaces,” Journal of Function Spaces and Applications, vol. 6, no. 3, pp. 241–258, 2008. View at: Publisher Site | Google Scholar
  7. M. Lindström, S. Makhmutov, and J. Taskinen, “The Essential Norm of a Bloch-to-Qp Composition Operator,” Canadian Mathematical Bulletin, vol. 47, no. 1, pp. 49–59, 2004. View at: Publisher Site | Google Scholar
  8. K. M. Madigan and A. Matheson, “Compact composition operators on the Bloch space,” Transactions of the American Mathematical Society, vol. 347, no. 7, pp. 2679–2687, 1995. View at: Publisher Site | Google Scholar
  9. S. Makhmutov and M. Tjani, “Composition operators on some Möbius invariant Banach spaces,” Bulletin of the Australian Mathematical Society, vol. 62, no. 1, pp. 1–19, 2000. View at: Publisher Site | Google Scholar
  10. B. MacCluer and R. Zhao, “Essential norms of weighted composition operators between Bloch-type spaces,” The Rocky Mountain Journal of Mathematics, vol. 33, no. 4, pp. 1437–1458, 2003. View at: Publisher Site | Google Scholar
  11. J. Pau, “Composition operators between bloch-type spaces and Möbius invariant \Qk spaces,” Rocky Mountain Journal of Mathematics, vol. 39, no. 6, pp. 2051–2065, 2009. View at: Publisher Site | Google Scholar
  12. J. Rättyä, “The essential norm of a composition operator mapping into the Qs-space,” Journal of Mathematical Analysis and Applications, vol. 333, no. 2, pp. 787–797, 2007. View at: Publisher Site | Google Scholar
  13. W. Smith and R. Zhao, “Composition operators mapping into the Qp spaces,” Analysis, vol. 17, no. 2-3, pp. 239–264, 1997. View at: Publisher Site | Google Scholar
  14. H. Wulan, “Compactness of Composition Operators from the Bloch Space ℬ to Q K Spaces,” Acta Mathematica Sinica, vol. 21, no. 6, pp. 1415–1424, 2005. View at: Publisher Site | Google Scholar
  15. H. Wulan and P. Wu, “Composition operators from the Bloch space into the spaces QT,” Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 31, pp. 1973–1979, 2003. View at: Publisher Site | Google Scholar
  16. J. Xiao, “Holomorphic classes,” in Lecture Notes in Mathematics, 1767, Springer-Verlag, Berlin, 2001. View at: Google Scholar
  17. J. Xiao, “Composition operators associated with Bloch-type spaces,” Complex Variables and Elliptic Equations, vol. 46, no. 2, pp. 109–121, 2007. View at: Publisher Site | Google Scholar
  18. C. Yang, W. Xu, and M. Kotilainen, “Composition operators from Bloch type spaces into QK type spaces,” Journal of Mathematical Analysis and Applications, vol. 379, no. 1, pp. 26–34, 2011. View at: Publisher Site | Google Scholar
  19. J. Zhou, “Composition operators from to type spaces,” Journal of Function Spaces and Applications, vol. 6, pp. 89–105, 2008. View at: Google Scholar
  20. A. El-Sayed Ahmed and M. A. Bakhit, “Composition operators in hyperbolic general Besov-type spaces,” Cubo (Temuco), vol. 15, no. 3, pp. 19–30, 2013. View at: Publisher Site | Google Scholar
  21. F. Pérez-González, J. Rättyä, and J. Taskinen, “Lipschitz continuous and compact composition operators in hyperbolic classes,” Mediterranean Journal of Mathematics, vol. 8, no. 1, pp. 123–135, 2011. View at: Publisher Site | Google Scholar
  22. A. Kamal, “Properties of superposition operators acting between Bμ and QK,” Journal of the Egyptian Mathematical Society, vol. 23, no. 3, pp. 507–512, 2015. View at: Publisher Site | Google Scholar
  23. X. Li, F. Pérez-González, and J. Rättyä, “Composition operators in hyperbolic -classes,” Annales Academiae Scientiarum Fennicae Mathematica, vol. 31, pp. 391–404, 2006. View at: Google Scholar
  24. Z. Hu, “Extended Cesàro operators on mixed norm spaces,” Proceedings of the American Mathematical Society, vol. 131, no. 7, pp. 2171–2179, 2003. View at: Publisher Site | Google Scholar
  25. S. Stević, “Bloch-type functions with Hadamard gaps,” Applied Mathematics and Computation, vol. 208, no. 2, pp. 416–422, 2009. View at: Publisher Site | Google Scholar
  26. X. Zhang, “Composition type operator from Bergman space to μ-Bloch type space in Cn,” Journal of Mathematical Analysis and Applications, vol. 298, no. 2, pp. 710–721, 2004. View at: Publisher Site | Google Scholar
  27. R. Aulaskari and P. Lappan, “Criteria for an analytic function to be Bloch and a harmonic or meromorphic function to be normal Complex analysis and its applications (Hong Kong, 1993),” Pitman Research Notes in Mathematics Ser, vol. 305, pp. 136–146, 1994. View at: Google Scholar
  28. H. Wulan and P. Wu, “Characterizations of QT Spaces,” Journal of Mathematical Analysis and Applications, vol. 254, no. 2, pp. 484–497, 2001. View at: Publisher Site | Google Scholar
  29. J. Xiao, “Geometric functions,” in Frontiers in Mathematics, Birkhäuser, Basel, 2006. View at: Google Scholar
  30. J. Xiao, “Carleson measure, atomic decomposition and free interpolation from Bloch space,” Annales Academiæ Scientiarum Fennicæ Series A. I. Mathematica, vol. 19, pp. 35–46, 1994. View at: Google Scholar
  31. R. Zhao, “On a general family of function spaces,” Annales Academiae Scientiarum Fennicae Mathematica Dissertationes, vol. 105, p. 56, 1996. View at: Google Scholar
  32. H. Wulan and J. Zhou, “QK type spaces of analytic functions,” Journal of Function Spaces and Applications, vol. 4, no. 1, pp. 73–84, 2006. View at: Publisher Site | Google Scholar
  33. S. Tang and C. Yang, The essential norm of composition operators from Bloch type space into type spaces, preprint.

Copyright © 2020 Shuan Tang and Pengcheng Wu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Download other formatsMore
 Order printed copiesOrder
Views86
Downloads216
Citations

Related articles

Article of the Year Award: Outstanding research contributions of 2020, as selected by our Chief Editors. Read the winning articles.